# SDR CA050715001

- Difficulty date: June 25, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 115503008
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD SYS FLUID LOSS DURING APPROACH.  GO-AROUND CARRIED OUT L/G WAS LEFT IN DOWN POSITION.  DIVERTED A/C TO EXT.  INSPECTION CARRIED OUT AND FLUID LOSS FOUND DUE TO A LEAK FROM LEFT MLG STABILIZER STRUT DOWN LOCK JACK, LOWER FLEXIBLE HOSE P/N 115503-008.  HOSE SUBSEQUENTLY REPLACED IAW AMM 32-11-16-400-801. INSPECTION OF NR 2 SYSTEM EDP CASE DRAIN CARRIED OUT FOR DEBRIS IAW AMM 29-11-34.  FILTER ELEMENT REPLACED, NO CONTAMINATION EVIDENT.  NR 2 HYD EDP REPLACED AS A PRECAUTION IAW AMM 29-11-01.  NR 2 HYD SYS BLED IAW AMM 29-10-00-870-802.  NR 2 HYD SYSSERVICED IAW AMM 12-10-29-611-801.  LEAK CHECK CARRIED OUT ON REPLACED HOSE ON LT MLG DOWN LOCK AND STARBOARD EDP, NIL LEAKS EVIDENT.  UNDERCARRIAGE FUNCTIONS
